File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Delay-dependent robust exponential stability of uncertain descriptor systems with time-varying delays

TitleDelay-dependent robust exponential stability of uncertain descriptor systems with time-varying delays
Authors
KeywordsDescriptor System
Linear Matrix Inequality
Lyapunov Method
Stability
Time Delay
Issue Date2005
Citation
Dynamics Of Continuous, Discrete And Impulsive Systems Series B: Applications And Algorithms, 2005, v. 12 n. 1, p. 129-149 How to Cite?
AbstractThis paper is concerned with the robust exponential stability of descriptor systems with time-varying delays and time-varying parameter uncertainties. Delay-dependent stability criteria, given in terms of linear matrix inequalities, are proposed, which guarantee the considered system is regular and implnse-free independent of the delay time and robustly exponentially stable when the delay time is sufficiently small. Applications of the derived theorems are given through examples.
Persistent Identifierhttp://hdl.handle.net/10722/156728
ISSN
2006 Impact Factor: 0.193
2015 SCImago Journal Rankings: 0.563
References

 

DC FieldValueLanguage
dc.contributor.authorYue, Den_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorHo, DWCen_US
dc.date.accessioned2012-08-08T08:43:43Z-
dc.date.available2012-08-08T08:43:43Z-
dc.date.issued2005en_US
dc.identifier.citationDynamics Of Continuous, Discrete And Impulsive Systems Series B: Applications And Algorithms, 2005, v. 12 n. 1, p. 129-149en_US
dc.identifier.issn1492-8760en_US
dc.identifier.urihttp://hdl.handle.net/10722/156728-
dc.description.abstractThis paper is concerned with the robust exponential stability of descriptor systems with time-varying delays and time-varying parameter uncertainties. Delay-dependent stability criteria, given in terms of linear matrix inequalities, are proposed, which guarantee the considered system is regular and implnse-free independent of the delay time and robustly exponentially stable when the delay time is sufficiently small. Applications of the derived theorems are given through examples.en_US
dc.languageengen_US
dc.relation.ispartofDynamics of Continuous, Discrete and Impulsive Systems Series B: Applications and Algorithmsen_US
dc.subjectDescriptor Systemen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectLyapunov Methoden_US
dc.subjectStabilityen_US
dc.subjectTime Delayen_US
dc.titleDelay-dependent robust exponential stability of uncertain descriptor systems with time-varying delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-11944271057en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-11944271057&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume12en_US
dc.identifier.issue1en_US
dc.identifier.spage129en_US
dc.identifier.epage149en_US
dc.publisher.placeCanadaen_US
dc.identifier.scopusauthoridYue, D=7102311946en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridHo, DWC=7402971938en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats